# SDR IPXA10659134

- Difficulty date: April 1, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T12616
- Condition: Deformed
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C,  BULK CARGO COMPT STA 1461 RBL 8" FLOORBEAM ATT VERTICAL STIFFENER FOUND DEFORMED.  BULK CARGO COMPT STA 1461 RBL 8" FLOOR BEAM ATT VERTICAL STIFFENER REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 REV 46.
